Select Publications

Journal articles

Li L, 2022, 'Characterisation of Honest Times and Optional Semimartingales of Class- (Σ)', Journal of Theoretical Probability,

Gapeev PV; Li L, 2022, 'Optimal stopping problems for maxima and minima in models with asymmetric information', Stochastics, vol. 94, pp. 602 - 628,

Gapeev PV; Li L, 2022, 'Perpetual American Standard and Lookback Options with Event Risk and Asymmetric Information', SIAM Journal on Financial Mathematics, vol. 13, pp. 773 - 801,

Gapeev PV; Li L; Wu Z, 2021, 'Perpetual american cancellable standard options in models with last passage times', Algorithms, vol. 14, pp. 1 - 11,

Frikha N; Li L, 2021, 'Well-posedness and approximation of some one-dimensional Lévy-driven non-linear SDEs', Stochastic Processes and their Applications, vol. 132, pp. 76 - 107,

Frikha N; Li L, 2021, 'Parametrix method for the first hitting time of an elliptic diffusion with irregular coefficients', Stochastics, vol. 93, pp. 167 - 195,

Jeanblanc M; Li L, 2020, 'Characteristics and Constructions of Default Times', SIAM Journal on Financial Mathematics, vol. 11, pp. 720 - 749,

Frikha N; Li L, 2020, 'Weak uniqueness and density estimates for SDEs with coefficients depending on some path-functionals', Annales de l'institut Henri Poincare (B) Probability and Statistics, vol. 56, pp. 1002 - 1040,

Li L; Taguchi D, 2019, 'On a positivity preserving numerical scheme for jump-extended CIR process: the alpha-stable case', BIT Numerical Mathematics, vol. 59, pp. 747 - 774,

Li L; Taguchi D, 2019, 'On the Euler–Maruyama scheme for spectrally one-sided Lévy driven SDEs with Hölder continuous coefficients', Statistics and Probability Letters, vol. 146, pp. 15 - 26,

Frikha N; Kohatsu-Higa A; Li L, 2019, 'Integration by parts formula for killed processes: A point of view from approximation theory', Electronic Journal of Probability, vol. 24,

Jeanblanc M; Li L; Song S, 2018, 'An enlargement of filtration formula with applications to multiple non-ordered default times', Finance and Stochastics, vol. 22, pp. 205 - 240,

Kohatsu-Higa A; Li L, 2016, 'Regularity of the density of a stable-like driven SDE with Hölder continuous coefficients', Stochastic Analysis and Applications, vol. 34, pp. 979 - 1024,

Aksamit A; Li L, 2016, 'Projections, pseudo-stopping times and the immersion property', Séminaire de Probabilités XLVIII, pp. 459 - 467

Li L; Rutkowski M, 2014, 'Admissibility of generic market models of forward swap rates', Mathematical Finance, vol. 24, pp. 728 - 761,

Li L; Rutkowski M, 2014, 'Progressive enlargements of filtrations with pseudo-honest times', Annals of Applied Probability, vol. 24, pp. 1509 - 1553,

Li L; Rutkowski M, 2012, 'Random times and multiplicative systems', Stochastic Processes and their Applications, vol. 122, pp. 2053 - 2077,

Li LB; He SH; Li S; Xu JH; Rao LL, 2009, 'A closer look at the Russian roulette problem: A re-examination of the nonlinearity of the prospect theory's decision weight π', International Journal of Approximate Reasoning, vol. 50, pp. 515 - 520,

Li S; Zheng R; Li L, 2007, 'Do shared features of offered alternatives have an effect in consumer choice?', Journal of Economic Psychology, vol. 28, pp. 658 - 677,

Back to profile page